IJPAM: Volume 87, No. 4 (2013)
FORWARDS UNDER MARKOVIAN SWITCHING REGIME
Department of Mathematics
University of Texas at Arlington
P.O. Box 19408, Arlington, TX 76019, USA
Abstract. We derive and solve a system of ODEs over the infinite time horizon which maximizes the payout for a forward contract under a real world measure modulated by -state continuous time Markov chain.
Received: June 9, 2013
AMS Subject Classification: 90J27, 60J70, 91G20, 93E20
Key Words and Phrases: Markovian switching, semimartingales, Ito's formula, logarithmic version of Black-Scholes' equations, optimal stopping
Download paper from here.
DOI: 10.12732/ijpam.v87i4.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395